# SDR DALA2017051603904

- Difficulty date: May 15, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 57,338 hours, 22,690 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE RIGHT WING MIDSPAN FIXED TRAILING EDGE MIDSPAN BULKHEAD AFT CURVED SEAL RETAINER CRACKED.  MAINTENANCE REPLACED THE SEAL RETAINER IAW SRM 51-40-02.
